# SDR HYIA20151124001

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 28,049 hours, 33,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STRONG FUEL SMELL IN CABIN WITH HEATER ON.  INSPECTED HEATER FUEL LINES WITH NO LEAKS NOTED.  AS PRECAUTION, CLEANED HEATER SPARK PLUG & FUEL NOZZLE.  OPERATIONALLY CHECKED GOOD.
